Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for side effects of Swich Cv

Answered by
Dr.
Dr. Mohammed Taher Ali

General & Family Physician

Practicing since :1988

Answered : 4315 Questions

default
Posted on Mon, 7 Mar 2016 in Digestion and Bowels
Question: Hi, I have just finished a course of antibiotic (swich cv). It seems I am having some acidity as well as a little nausea. I am improving. Still, I want to know whether taking vizylac will be of any help. Please advise.
doctor
Answered by Dr. Mohammed Taher Ali 1 hour later
Brief Answer:
Vizylac helps in restoring the altered gut flora due to antibiotic

Detailed Answer:
Dear Sir, Hi & Welcome to HCM.
Good evening.
I can understand your concern.

Vizylac cap contains Multivitamins with bacterial spores (lactobacillus sporogenes).

Since antibiotics like Swich CV (Cefpodoxime+Clavulanic acid) is known to cause diarrhea and abdominal discomfort, hence Vizylac is given along with it to correct the imbalance in the gut flora responsible for diarrhea and abdominal discomfort. Use of Vizylac does not reduce the nausea sensation.

Now since you have completed a course of the prescribed Swich CV, the other side effects like nausea or vomiting will subside gradually or it can be minimized by taking a proton pump inhibitor like PAN (Pantoprazole).

Take plenty of oral fluids, juices, and a normal soft diet.

Hope the suggestions given would be useful.

If you have any follow up query, please feel free to ask.
Best regards.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Medical Topics ,   ,  

Recent questions on  Proton pump

doctor1 MD

What is h-pyloric? I think that's what the doctor mentioned as a possibility about my stomach and intestinal problems.

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area...

doctor1 MD

hi, I have had a constant and increasing pain behind my left breast for almost 2 weeks now. I don't know if it is related, but I have also had 2...

doctor1 MD

Dear Doctor,

Recently, 3 different nights, I have been awakened with discomfort in my rib cage, like a balloon being blown up inside me. I can't...

doctor1 MD

Hello

I'm on my 2nd day of having chest pains in the middle of my chest. Almost a burning sensation but it can hurt with sharp movement or rolling...

doctor1 MD

my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining...

doctor1 MD

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet...